| Model Number |
X SERIES |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to pace a 69-year-old male patient, the device was unable to pace.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The device was put through extensive testing including ecg stress, bench handling and pace stress testing without duplicating a malfucntion.The device was recertified and returned to the customer.Review of the device data logs showed entries consistent with poor continuity between the electrode pads and the patient's skin.The electrode pads and multifunction cable used were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.